MAUDE Adverse Event Report: RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that a light adjustable lens (lal, sn (b)(6), +21.5d) was explanted due to blurry vision.A new lal (sn (b)(6), +21.5d) was implanted as a replacement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information to the following sections: d9, h3, h6, and h11.The lal was cut into multiple pieces during explantation.No device problem was found during visual inspection.No additional evaluation was performed due to the condition of the returned lens pieces.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key21356903
Report Number3012712027-2025-00028
Device Sequence Number8434768
Product Code PZK
UDI-Device Identifier00818806020708
UDI-Public01008188060207081123040817260331
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004717
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale